# SDR SWAA2017120518237

- Difficulty date: November 12, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 66,516 hours, 38,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 141A0720
- Condition: Cracked
- Location: Bs 261
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER ATTACH CLIP CRACKED AT BS. 261, STR. 8L. / R&R CLIP IAW SRM AND DWG.
